Record number :
1528598
Title of article :
An eigenvalue problem for vibrating strings with concave densities
Author/Authors :
Cheng، نويسنده , , Yan-Hsiou Cheng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
4
From page :
2077
To page :
2080
Abstract :
In this paper, we study the order of the Dirichlet and Neumann eigenvalues for the string equation with concave densities. In general, the order of the k -th Dirichlet eigenvalue and ( k + 1 ) -th Neumann eigenvalue is indeterminate. But, if the density function ρ is concave on ( 0 , 1 ) , we show that the second Neumann eigenvalue is greater than or equal to the first Dirichlet eigenvalue; the equality holds if and only if ρ is constant.
Keywords :
Inverse spectral problem , Vibrating strings
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters
Serial Year :
2012
Link To Document :
بازگشت